JOURNAL BROWSE
Search
Advanced SearchSearch Tips
On Convergence of Weighted Sums of LNQD Random
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
On Convergence of Weighted Sums of LNQD Random
Kim, So-Youn; Baek, Jong-Il;
  PDF(new window)
 Abstract
We discuss the strong convergence for weighted sums of linearly negative quadrant dependent(LNQD) random variables under suitable conditions and the central limit theorem for weighted sums of an LNQD case is also considered. In addition, we derive some corollaries in LNQD setting.
 Keywords
Complete convergence;almost sure convergence;arrays;negative associated random variables;linearly negative quadrant random variables;
 Language
English
 Cited by
 References
1.
Ahmed, S. E., Antonini, R. G. and Volodin, A. (2002). On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements with application to moving average processes, Statistics & Probability Letters, 58, 185C194. crossref(new window)

2.
Antonini, R. G., Kwon, J. S., Sung, S. H. and Volodin, A. I. (2001). On the strong convergence of weighted sums, Stochastic Analysis and Applications, 19, 903-909. crossref(new window)

3.
Baek, J. I., Park, S. T., Chung, S. M., Liang, H. Y. and Lee, C. Y. (2005). On the complete convergence of weighted sums for dependent random variables, Journal of the Korean Statistical Society, 34, 21-33.

4.
Billingsley, P. (1968). Convergence of Probability Measures, John Wiley & Sons, New York.

5.
Cai, Z. and Roussas, G. G. (1997). Smooth estimate of quantiles under association, Statistics & Probability Letters, 36, 275-287. crossref(new window)

6.
Ghosal, S. and Chandra, T. K. (1998). Complete convergence of martingale arrays, Journal of Theoretical Probability, 11, 621-631. crossref(new window)

7.
Gut, A. (1992). Complete convergence for arrays, Periodica Mathematica Hungarica, 25, 51-75. crossref(new window)

8.
Hsu, P. L. and Robbins, H. (1947). Complete convergence and the law of large numbers, In Proceedings of the National Academy of Sciences of the United States of America, 33, 25-31. crossref(new window)

9.
Hu, T. C., Li, D., Rosalsky, A. and Volodin, A. (2001). On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements, Theory of Probability and Its Applications, 47, 455-468.

10.
Hu, T. C., Rosalsky, A., Szynal, D. aud Volodin, A. (1999). On complete convergence for arrays of rowwise independent random elements in Banach spaces, Stochastic Analysis and Applications, 17, 963-992. crossref(new window)

11.
Joag Dev, K. and Proschau, F. (1983). Negative association of random variables with applications, The Annals of Statistics, 11, 286-295. crossref(new window)

12.
Ko, M. H., Ryu, D.-H. and Kim, T.-S. (2007). Limiting behaviors of weighted sums for linearly negative quadrant dependent dependent random variables, Taiwanese Journal of Mathematics, 11, 511-522.

13.
Kuczmaszewska, A. and Szynal, D. (1994). On complete convergence in a Banach space, International Journal of Mathematics and Mathematical Sciences, 17, 1-14. crossref(new window)

14.
Lehmann, E. L. (1966). Some concepts of dependence, The Annals of Mathematical Statistics, 37, 1137-1153. crossref(new window)

15.
Liaug, H. Y, Zhang, D. X. and Baek, J. I. (2004). Convergence of weighted sums for dependent random variables, Journal of the Korean Mathematical Society, 41,883-894. crossref(new window)

16.
Magda, P. and Sergey, U. (1997). Central limit theorem for linear processes, The Annals of Probability, 25, 443-456. crossref(new window)

17.
Newman, C. M. (1984). Asymptotic independence and limit theorems for positively and negatively dependent random variables. In Y L. Tong(Ed.)., Statistics and Probability, 5 127-140.

18.
Pruitt, W. E. (1966). Summability of independence of random variables, Journal of Mathematics and Mechanics, 15, 769-776.

19.
Rohatgi, V. K. (1971). Convergence of weighted sums of independent random variables, Mathematical Proceedings of the Cambridge Philosophical Society, 69, 305-307. crossref(new window)

20.
Waug, J. and Zhaug, L. (2006). A Berry-Esseen theorem for weakly negatively dependent random variables and its applications, Acta Mathematica Hungarica, 110, 293-308. crossref(new window)

21.
Waug, X., Rao, M. B. and Yang, X. (1993). Convergence rates on strong laws of large numbers for arrays of rowwise independent elements, Stochastic Analysis and Applications, 11, 115-132. crossref(new window)